Currently displaying 1 – 10 of 10

Showing per page

Order by Relevance | Title | Year of publication

The Laplacian spectrum of some digraphs obtained from the wheel

Li SuHong-Hai LiLiu-Rong Zheng — 2012

Discussiones Mathematicae Graph Theory

The problem of distinguishing, in terms of graph topology, digraphs with real and partially non-real Laplacian spectra is important for applications. Motivated by the question posed in [R. Agaev, P. Chebotarev, Which digraphs with rings structure are essentially cyclic?, Adv. in Appl. Math. 45 (2010), 232-251], in this paper we completely list the Laplacian eigenvalues of some digraphs obtained from the wheel digraph by deleting some arcs.

Page 1

Download Results (CSV)